# SDR DL72S002199

- Difficulty date: November 8, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N8891Z
- Make and model: Boeing 727225A
- Aircraft serial: 21860
- Aircraft time: 49,066 hours, 32,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part serial: 33016
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BETWEEN OVERWING EMERGENCY ESCAPE DOORS INOP.  REPLACED BATTERY FOR LIGHT.
